Polynomial modular Frobenius manifolds

Morrison, E.K. and Strachan, I.A.B. (2012) Polynomial modular Frobenius manifolds. Physica D: Nonlinear Phenomena, 241(23-24), pp. 2145-2155. (doi: 10.1016/j.physd.2011.12.006)

Full text not currently available from Enlighten.


The moduli space of Frobenius manifolds carries a natural involutive symmetry, and a distinguished class–so-called modular Frobenius manifolds–lie at the fixed points of this symmetry. In this paper a classification of semi-simple modular Frobenius manifolds which are polynomial in all but one of the variables is begun, and completed for three and four dimensional manifolds. The resulting examples may also be obtained from higher dimensional manifolds by a process of folding. The relationship of these results with orbifold quantum cohomology is also discussed.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Morrison, E.K., and Strachan, I.A.B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Physica D: Nonlinear Phenomena

University Staff: Request a correction | Enlighten Editors: Update this record